Migraines and Oral Contraception Use
A migraine is a severe type of headache that can cause sensitivity to light and noise as well as sensations of nausea. Migraines can be crippling for many people, forcing them to find a quiet, dark place to lie down until the headache passes. These headaches are more common in women than men, and they most often occur during childbearing years.
Women of childbearing age may be more likely to suffer from migraines due to estrogen levels. Unfortunately, the estrogen levels in oral contraceptives can sometimes cause migraines. However, this is not the only risk that comes with using oral contraception. The birth control pills YAZ, Yasmin, and Ocella have all been linked to heart attacks and strokes. If you have suffered due to these medications, contact a tenacious YAZ side effects lawyer from Williams Kherkher today at 800-761-3187.
Estrogen Levels and Migraines
Research has shown that changes in a woman’s estrogen levels can lead to migraines. This is probably why women are three times more likely than men to suffer from migraines. Some women who take the “combination pill” version of oral contraception, or the version that contains estrogen, have found that these birth control pills have increased the frequency of their migraines.
What are Auras?
Medical studies have found that stroke risk increases for women who have migraines with auras. Auras are signs that you have an impending migraine, such as a tingling sensation or changes with your vision. Because oral contraceptives already increase your risk of stroke, women who have migraines with auras should avoid oral contraceptives.
If you have health conditions that give you an increased risk of stroke, it is important to avoid dangerous and potentially deadly medications such as YAZ, Yasmin, and Ocella. If you have suffered from adverse health problems due to these oral contraceptives, please contact a knowledgeable YAZ lawsuit attorney from Williams Kherkher at 800-761-3187 today.